# SDR SWAA2017071014862

- Difficulty date: June 19, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737790
- Aircraft serial: 29361
- Aircraft time: 37,332 hours, 24,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 143A7500
- Condition: Corroded
- Location: Bs 400-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY ON FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 400 & 500D, LBL 24.    R & R THE SIDEWALL SUPPORT IAW SRM & DWG.
